# SDR UALA2010010700101

- Difficulty date: January 5, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 76,861 hours, 8,727 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FWD CGO DOOR RT CORNER.  CARGO DOOR EDGE HAS DAMAGE, DOOR SEAL WILL ATTACH AS NORMAL.  CHECKED SKIN.  NO CRACK AND HOLE FOUND, DOOR LOCK SYS OPS NORMAL.  SEAL CONTACT CHECKED OK WITH FLASHLIGHT. NEEDS PERMANENT REPAIR.  CONTACTED SAMC. MARK DAMAGE WITH YELLOW PEN. DMG TO FWD CARGO DOOR, NOT AFT.  DENT IS SMOOTH AND FREE FROM SHARP CREASES AND GOUGES.  REPAIR ACCOMPLISHED IAW SRM.
